Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online
Ask a Dentist   »  

Having hard spot on cheek. Taking pain killers. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
I have a very hard spot in my cheek, its been 5 days since I have had my teeth pulled. I am maxed out on pain meds
Posted Tue, 16 Jul 2013 in Dental Health
Answered by Dr. Jorge Brenes-Salazar 38 minutes later
dear patient

thanks for your query. given the recent dental instrumentation, two major complications a soft tissue abscess or a hematoma should be ruled out. It is concerning that you still have severe pain and maxed out on meds. I suggest to promptly see your dentist for him to take a look

truly yours

Dr Brenes Salazar
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor